Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
132 Doctors are Online

Withdrawal effects of effexor xr - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2005
Answered : 2408 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page.
Doctor :   hi
Doctor :   how can i help you
User :   hi i'm having bad withdrawal effects from effexor xr
User :   i just recently got tapered off of it, my last dose was a week from thursday and right now i have pressure in my chest.
Doctor :   since how long
User :   i've had what feels like an irregular heartbeat for like a week, and i've already been to the ER for that, but I was wondering if I should go back to the ER for this symptom
User :   I'm really light headed and I feel like my heart could stop at any second
User :   so should I go to the ER? or is this just a symptom that will pass.
Doctor :   any new or worsening symptoms such as: mood or behavior changes, anxiety, panic attacks, trouble sleeping, or if you feel impulsive
Doctor :   irritable, agitated, hostile, aggressive, restless, hyperactive (mentally or physically), more depressed, or have thoughts about suicide or hurting yourself
Doctor :   if u have these symtpoms u need to call ER immedialtely
User :   no, i've had no mental side effects.. just physical ones.. which scare me
User :   so I should go to the ER for the pressure in my chest?
Doctor :   yes consult them
Doctor :   if u have difficult in breathing
Doctor :   it could just be a anxiety attack
User :   i don't have trouble breathing, it just feels like something is pressing against my heart
User :   no, it's not an anxiety attack. I've had this since last night, and I don't feel anxious.
Doctor :   i would suggest you to visit ER

Doctor :   and get urself evaluated
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor